# SDR 2011FA0000762

- Difficulty date: November 28, 2011
- Submitted: November 28, 2011
- Operation: General aviation
- Aircraft: N800RC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258660
- Aircraft time: 4,362 hours, 2,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spigot
- Part number: 25FC6244A
- Condition: Broken
- Location: Zone 800
- Part time: 4,362 hours, 2,404 cycles
- Component: Door
- Component part number: 25FC7475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX PRE-FLIGHT INSPECTION, TECH NOTICED THAT UPPER AFT DOOR ALIGNMENT SPIGOT WAS CRACKED AROUND THE FULL CIRCUMFERENCE OF THE BASE.  THE SPIGOT BROKE COMPLETELY OFF WITH A VERY LIGHT TOUCH.  IT IS  SPECULATED THAT SPIGOT MAY HAVE AT ONE TIME BEEN HIT TO CAUSE CRACK AND THEN SUBSEQUENT DOOR CLOSINGS PROPAGATED THE CRACK AS SPIGOT PENETRATED DOOR ALIGNMENT CHANNEL.
